# SDR ASAA2014020906811

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,910 hours, 8,359 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 164270
- Condition: Failed
- Location: Hf Antenna
- Part time: 14,930 hours, 4,471 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRBORNE NEITHER HF-1 OR HF-2 WOULD TRANSMIT OR RECEIVE.  NO SIDETONE NO OTHER STATION ON FREQ AND NEITHER RADIO WOULD COUPLE.  CHECKED BOTH HF1 AND HF2 CB'S BOTH IN.  PULLED AND RESET BOTH- NO CHANGE.  CHECKED ALL 3 COMM PANELS IN NORMAL. PREFLIGHTED BOTH HF'S ON GROUND USING 10MHZ AND WNV.  LOUD AND CLEAR, GOOD SIDETONE WHEN TRANSMITTING.  ALL REMAINING RADIOS- VHF1/VHF2, SVC AND FLT INTERPHONE AND PA ALL TRANSMIT AND RECEIVE NORMALLY. HF SENSE AT 100 PERCENT, TRIED MULTIPLE FREQS BOTH CONTROL HEADS NO JOY.  ACFT GROUNDED.  CYCLED PWR TO BOTH HF SYST. NO HELP REMOVED POWER FROM EACH SYS.  ON AT A TIME.  NO HELP. BITE TEST BOTH HF R/T'S NR 2 SHOWS NO FAULTS/FAIL NR 1 SHOWS KEY INTERLOCK FAIL.  ACCOMP FIM 23-11 NR 804 R & R NR 1 HF COUPLER. REF AMM 23-11-61, PB 400 & NR 1 AND NR 2 HF SYS OPS CK OK.
